MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Catalog Number ROSAS00203
Medical Device Problem Codes Failure to Calibrate (2440); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during surgery; the robot was able to calibrate the empty arm but failed to calibrate the pointer probe.Recalibration empty was performed successfully and then pointer probe calibrated successfully.Arm was then driven towards fiducials.Arm began to drift in fast mode with no manual input.Full power down was performed and issued persists.Procedure was aborted after implantation of bone fiducials that would require closure.
 
Additional Manufacturer Narrative
(b)(4).Log files from the event date were not available for review.Without log files, the reported calibration errors cannot be confirmed for event date.The device was sporadically having issues with the force sensor calibration.The unit was sent to returns department for evaluation and during a corrective maintenance performed approximately 3 months after this event, it was noted the force sensor had loosened, which could result in the issues reported in this complaint.The daq card was also replaced, which is responsible for the communication with the force sensor and also can contribute to the reported calibration issue.After repairs, the unit was sent back to the customer location and all tests passed.Device history records were reviewed and no discrepancies related to the reported event were found.The definitive root cause cannot be established with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were (update/corrected).Corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key21223802
Report Number3009185973-2025-00002
Device Sequence Number18276330
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)180813
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROSAS00203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown